# SDR VNAA0403002

- Difficulty date: March 1, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 13,160 hours, 12,447 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED FUMES IN THE COCKPIT AND FLIGHT 2492 RETURNED TO PIT.  THE CREW REPORTED THE FUMES DISPERSED AS THE FLIGHT WENT ON.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS AND THERE WERE NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
